e-space
Manchester Metropolitan University's Research Repository

Items where Author is "Pais, AJS"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Article

Straehler-Pohl, H and Felix, L and Pais, AJS and Swanson, D (2018) Preface: The disorder of mathematics education, Part II. Critique, imagination and play. The Mathematics Enthusiast, 15 (1). pp. 3-7. ISSN 1551-3440

Book Section

Straehler-Pohl, H and Pais, AJS and Bohlmann, N (2016) Welcome to the jungle: An orientation guide to the disorder of mathematics education. In: The Disorder of Mathematics Education: Challenging the Sociopolitical Dimensions of Research. Springer. ISBN 978-3-319-34006-7

This list was generated on Mon Aug 10 03:58:37 2020 BST.